Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Forehead and eye voluntary tick, obsessive compulsive disorder. Suggest?

Hi, I have a forehead and eye voluntary tick for over 40 years, it comes and goes. it gets worse when I am tired or I am in unfamiliar company. I am conscious of my eyelashes tangling together and I grimace to release it, resulting in obsessive compulsive disorder . I would love to have this problem resolved. I had relief from this with acupunture, but it comes back again, Paul
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Tic disorders are common and respond to small doses of antipsychotics like risperidone. Please consult a psychiatrist before you get on these medications. I hope this helped. Anti anxiety measures, yoga, dhyana, pranayama, asanas, regular physical exercise are all useful.

I hope this helps. Take care and have a great day !
Answered: Fri, 15 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor